# SDR SWAA2021060469791

- Difficulty date: May 6, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL 324AL LOWER BRACKET IS CRACKED DOT A-21-13 ; / INSTALLED NEW RETAINER ON PANEL 324AL IAW B737 SRM 51-40-02-0G-0; DWG 172A6123 REV A; REMOVED AND REPLACED RETAINER ON PANEL 324AL IAW SRM 51-40-02-0G-0; DWG 172A6123 REV A; COMPLETED INSPECTION CARD STEPS 5 AND 6. JOB COMPLETE. AUDIT C/W
